# SDR DXTA2011011804418

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 7,906 hours, 5,563 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED GEAR LIGHT REMAINED ON ONCE GEAR WAS RETRACTED AFTER DEPARTURE.  SWUNG GEAR AND CHECKED INDICATIONS WITH NO DEFECTS NOTED.  CHECKED, CLEANED AND LUBRICATED RT LANDING GEAR DOOR CLOSED SWITCH AND GEAR DOOR LATCH SPRING STRUT.  ACCOMPLISHED 10 LANDING GEAR CYCLES WITH NO DEFECTS NOTED.  ALL WORK DONE IAW MM 32-60-00. 8.1.1, JACKED ACFT.  SWUNG LANDING GEAR AND CHECKED INDICATIONS WITH NO DEFECTS NOTED.  CHECKED, CLEANED AND LUBRICATED RT LANDING GEAR DOOR CLOSED SWITCH.  ACCOMPLISHED 10 LANDING GEAR CYCLES WITH NO DEFECTS NOTED.
